# SDR AALA20150103004

- Difficulty date: January 3, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 65,098 hours, 8,045 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 5033KTU01
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CTR FUEL QTY MALFUNCTIONED.  EMERGENCY DECLARED, DIVERTED, AND LANDED UNEVENTFULLY.   TROUBLESHOOTING SHOWED RT CTR PROBES 1 & 2 TO BE FAULTY.   REMOVED AND REPLACED TANK UNITS 1, 2 AND 3 IN RIGHT SIDE OF CENTER FUEL TANK IAW AMM 28-41-02. ACCOMPLISHED SIC 28-96-11 AND 28-29-25. SYSTEM CHECKED NORMAL.
